# SDR 2005FA0000128

- Difficulty date: December 22, 2004
- Submitted: February 25, 2005
- Operation: General aviation
- Aircraft: N885C
- Make and model: Cessna 421C
- Aircraft serial: 421C0406
- Engine: Cont GTSIO520*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 292266R
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CASE CRACK BY NR 3 FORWARD CYLINDER UPPER THROUGH BOLT RADIATING DOWNWARD SEVERAL INCHES.  AD ADDRESSES THIS PROBLEM, BUT THESE MODEL NR ENGINE ARE NOT INCLUDED.  THIS HAS HAPPENED TO THIS ENGINE ONCE BEFORE, 2 YEARS AGO. (K)
